Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 360, Number 12

All articles in this issue are freely accessible.

Baire reflection
Stevo Todorcevic and Stuart Zoble.
Trans. Amer. Math. Soc. 360 (2008), 6181-6195
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434283
Fluctuation of a planar Brownian loop capturing a large area
Alan Hammond and Yuval Peres.
Trans. Amer. Math. Soc. 360 (2008), 6197-6230
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2434284
Standard graded vertex cover algebras, cycles and leaves
Jürgen Herzog, Takayuki Hibi, Ngô Viêt Trung and Xinxian Zheng.
Trans. Amer. Math. Soc. 360 (2008), 6231-6249
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434285
The zero set of semi-invariants for extended Dynkin quivers
Ch. Riedtmann and G. Zwara.
Trans. Amer. Math. Soc. 360 (2008), 6251-6267
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434286
Galois structure of homogeneous coordinate rings
Frauke M. Bleher and Ted Chinburg.
Trans. Amer. Math. Soc. 360 (2008), 6269-6301
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2434287
Detecting free splittings in relatively hyperbolic groups
François Dahmani and Daniel Groves.
Trans. Amer. Math. Soc. 360 (2008), 6303-6318
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434288
Isomorphism rigidity of commuting automorphisms
Siddhartha Bhattacharya.
Trans. Amer. Math. Soc. 360 (2008), 6319-6329
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434289
Rigidity of graded regular algebras
E. Kirkman, J. Kuzmanovich and J. J. Zhang.
Trans. Amer. Math. Soc. 360 (2008), 6331-6369
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434290
Polyhedral realization of the highest weight crystals for generalized Kac-Moody algebras
Dong-Uy Shin.
Trans. Amer. Math. Soc. 360 (2008), 6371-6387
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434291
Fixed point property and the Fourier algebra of a locally compact group
Anthony To-Ming Lau and Michael Leinert.
Trans. Amer. Math. Soc. 360 (2008), 6389-6402
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434292
On the asymptotic linearization of acoustic waves
Athanassios S. Fokas and Laihan Luo.
Trans. Amer. Math. Soc. 360 (2008), 6403-6445
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434293
Saari’s homographic conjecture of the three-body problem
Florin Diacu, Toshiaki Fujiwara, Ernesto Pérez-Chavela and Manuele Santoprete.
Trans. Amer. Math. Soc. 360 (2008), 6447-6473
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434294
Laplace transforms which are negative powers of quadratic polynomials
G. Letac and J. Wesołowski.
Trans. Amer. Math. Soc. 360 (2008), 6475-6496
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434295
An extension of quantitative nondivergence and applications to Diophantine exponents
Dmitry Kleinbock.
Trans. Amer. Math. Soc. 360 (2008), 6497-6523
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434296
On closed sets with convex projections under narrow sets of directions
Stoyu Barov and Jan J. Dijkstra.
Trans. Amer. Math. Soc. 360 (2008), 6525-6543
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434297
A probabilistic approach to bounded/positive solutions for Schrödinger operators with certain classes of potentials
Ross G. Pinsky.
Trans. Amer. Math. Soc. 360 (2008), 6545-6554
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434298
Well-posedness for the Kadomtsev-Petviashvili II equation and generalisations
Martin Hadac.
Trans. Amer. Math. Soc. 360 (2008), 6555-6572
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434299
Dirichlet regularity of subanalytic domains
Tobias Kaiser.
Trans. Amer. Math. Soc. 360 (2008), 6573-6594
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434300
Maximal operators of tree martingale transforms and their maximal operator inequalities
Tong-jun He and Yi Shen.
Trans. Amer. Math. Soc. 360 (2008), 6595-6609
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434301
Semi-complete vector fields of saddle-node type in $\mathbb{C}^{n}$
Helena Reis.
Trans. Amer. Math. Soc. 360 (2008), 6611-6630
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434302
A finite group acting on the moduli space of K3 surfaces
Paolo Stellari.
Trans. Amer. Math. Soc. 360 (2008), 6631-6642
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434303
The geometric genus of splice-quotient singularities
Tomohiro Okuma.
Trans. Amer. Math. Soc. 360 (2008), 6643-6659
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434304
Large deviations for nonuniformly hyperbolic systems
Ian Melbourne and Matthew Nicol.
Trans. Amer. Math. Soc. 360 (2008), 6661-6676
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434305
Characterization of LIL behavior in Banach space
Uwe Einmahl and Deli Li.
Trans. Amer. Math. Soc. 360 (2008), 6677-6693
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434306
A combinatorial method for calculating the moments of Lévy area
Daniel Levin and Mark Wildon.
Trans. Amer. Math. Soc. 360 (2008), 6695-6709
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434307
Strong variational and jump inequalities in harmonic analysis
Roger L. Jones, Andreas Seeger and James Wright.
Trans. Amer. Math. Soc. 360 (2008), 6711-6742
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2434308
American Mathematical Society